I had a skin tag right under my bottom eye lashes. I searched online how to remove it and I did the tie the string method. The skin tag came off although there was a little big of the tag left. It was okay for me though because you couldn't even notice. Its been a month now and now I have a lump right where the skin tag was. Its actually about the same size as the skin tag was but its hard and looks somewhat like a pimple and really pink. Does anyone know what this could be? Is it something serious? I am willing to go to the Dr. if need be and serious but scared at how much it would cost. Please give me some advice. Thanks!
From the symptoms it can be a small cyst or hematoma under the skin. Apply warm compresses and take some anti-inflammatory pain killers like Ibuprofen. If the symptoms are severe then please get an evaluation done from a dermatologist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.